# SDR ASOA20131025190

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 23,011 hours, 14,232 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW WAS NOTIFIED OF FUEL STREAMING FROM THE BOTTOM OTBD RT WING.  THE ACFT RETURNED TO DEPARTURE  WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, AND R & R THE OTBD FLAPPER VALVE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
